Hormonal Acne?

Patient : I have been breaking out with acne for the past few months now and am not exactly sure why. I feel that it is hormonal because it is on my jawline, chin, and lower cheek area. I have been one Ortho Tri Cyclen birth control for almost 3 years now, and it had helped with acne in the past. I had to stop taking my birth control for about 2 weeks back in the summer and around that time is when I started breaking out. Is it possible that my birth control is breaking me out now? If so, what can I do about it?
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My sister in law who is staying with me has displayed a few small behavioural changes over the last week or so, incr...

Q: I took a VSL#3 probiotic pill this morning that seconds before that fell on my own kitchen floor. We do not wear sho...

Q: I am having insomnia due to a number of factors. I suffer from OCD, depression and general anxiety disorder. I am als...

Q: I was taking 75mg of Effexor for3 months. I( told my Dr. I wanted to stop it. He was annoyed at me and told me to t...

Q: Can I take keto os when pregnant. I am 5 weeks. Keto os is therapeutic ketones. The company Prüvit claims it is safe

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews